| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Failure to Charge (1085); Failure to Select Signal (1582)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed to charge and was unable to select energy level.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer's report was duplicated and the front panel membrane was replaced to resolve the malfunction.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.